# SDR 99UAL900230

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7449U
- Make and model: Boeing 727222
- Aircraft serial: 21903
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EXIT EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY BASE ASSEMBLY.
